Spotting for two weeks after pill schedule was messed up and sex
Patient : I am sure many people have asked whether or not they are pregnant on this site but I believe this situation is a little different. My girlfriend was going to have her annual on sept 19th so she took her period pills a week or so early so that she wouldn't be in the middle of her period on that day of the annual. She had her period with the pills, and then started taking them again. Then she ran out for two days, during which, we did not have sex. On the 19th, she had her appointment and got more pills. She took on that night rather than in the morning like she normally does. Then either the next day or a day later, she forgot to take a pill. Then she started taking them again. Now here's the issue. She started spotting shortly after and she has been spotting for two weeks now.. We had unprotected sex twice between the 22nd and now but I finished in the condom both times. I am thinking that she is spotting because of how badly she messed up her schedule with the pills. She took some a week early, then, ran out for two days, then forgot for one day. But I am really concerned that she is pregnant and that the spotting is implantation.. What are the chances that she is pregnant? Please, I would sure like someone to shed some light. Thank you, Brian
These Q&A’s are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.